Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 17, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 3, 2012, 8:10 PM EDT for Saint Joseph County, Michigan. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2012, 8:10 PM EDT (00:10 UTC)
- Expired
- May 3, 2012, 8:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 76 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 8:10 PM EDT | HAIL 1 | Mendon, MI | |
| May 3, 8:11 PM EDT | HAIL 1 | 3 N Three Rivers, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 2:35 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 682 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1887 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
027
WUUS53 KIWX 040010
SVRIWX
MIC149-040045-
/O.NEW.KIWX.SV.W.0017.120504T0010Z-120504T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
810 PM EDT THU MAY 3 2012
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ST. JOSEPH COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 845 PM EDT
* AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
5 MILES NORTH OF CENTREVILLE...OR 6 MILES NORTHEAST OF THREE
RIVERS...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
COLON...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FAIRFAX
AND LEONIDAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4207 8530 4192 8530 4189 8562 4200 8568
4208 8568 4208 8566 4208 8530
TIME...MOT...LOC 0010Z 259DEG 29KT 4201 8548
WIND...HAIL 60MPH 1.75IN
$$1 follow-up statement
729
WWUS53 KIWX 040044
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
844 PM EDT THU MAY 3 2012
MIC149-040054-
/O.EXP.KIWX.SV.W.0017.000000T0000Z-120504T0045Z/
ST. JOSEPH MI-
844 PM EDT THU MAY 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. JOSEPH COUNTY
WILL EXPIRE AT 845 PM EDT...
AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4207 8530 4192 8530 4189 8562 4200 8568
4208 8568 4208 8566 4208 8530
TIME...MOT...LOC 0044Z 259DEG 29KT 4206 8512
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 8:00 PM EDT, 10 minutes earlier.
Area forecast discussion, May 3, 8:00 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 800 PM EDT THU MAY 3 2012 .AVIATION... PATCHY/SCT CONVECTION CONTS TO FIRE ACRS SRN LAKE MICHIGAN INTO SERN LWR MI THIS EVE. STEERING FLOW AND DCRSD INSTABILITY TO IMMEDIATE SOUTH SHOULD HELP TO KEEP TSRA CHCS LIMITED AND WORTHY OF ONLY CB/VCTS MENTION ATTM GIVEN LOWER PROB OF SUSTAINMENT BYND SUNSET. WL CONT TO MONITOR TRENDS FOR PSBL NEED FOR AMD. LIKEWISE AT KFWA CHCS FOR CONVECTION PRECLUDE MENTION ATTM. && .SHORT TERM... ACTIVE CONVN CONTS IN EARNEST THIS AFTN N OF SFC FNTL ZONE THAT EXTENDS ACRS SRN WI/CNTRL LWR MI. S OF THIS BNDRY...STG RIDGING ALOFT AND VRY WARM MID LVL TEMPS SUPPRESSING ANY REALISTIC HOPE OF SIG CONVN DOWN HERE THIS AFTN. HWVR AGGRAVATED CU DVLPMNT INVOF SFC CONFLUENCE ZONE THROUGH NW IN/SW WILL HAVE TO BE WATCHED GIVEN RUC/HRRR PROGGED DVLPMNT THERE AFT 21Z. APPROACHING MCV FROM UPSTREAM CONVECTION MAY POSE SOME ADDED FORCING ALONG THIS CONFLUENCE ZONE OVER THE NEXT FEW HOURS AND WITH MLCAPES ON THE ORDER OF 3000 J/KG CANNOT DISCOUNT ISOLD SVR ACROSS THE NORTHWEST LATE THIS AFTERNOON DESPITE RATHER MARGINAL KINEMATIC PROFILES. OTHERWISE LG SCALE SW TROUGH EJECTING THROUGH SWRN ON THIS AFTN WILL PUSH RAPIDLY WKNG SFC BNDRY S INTO THE OH VALLEY BY FRI AFTN. POOR FORCING ALOFT AND CONTD WARM MID LVL TEMPS ARE PRIMARY NEGATIVES BOTH OVERNIGHT AND FRI AND WILL SCALE BACK POPS THROUGH THE PD BUT ESP FRI AFTN AND DROP CNTRL/ERN AREAS FRI NIGHT PER LG NEG THETA-E PUSH OUT OF SE CANADA. NR RECORD TEMPS TDA WILL COOL ON FRI W/SHALLOW POST FNTL CAA AND WIDESPREAD CLD CVR BUT STILL QUITE WARM FOR EARLY MAY STANDARDS. && .LONG TERM...SATURDAY THROUGH THURSDAY NO SIGNIFICANT CHANGES PLANNED TO THE LONG TERM FORECAST ON THIS PACKAGE WITH MAIN CONCERNS CENTERING ON CONTINUED PRECIP CHANCES THIS WEEKEND...AND ESPECIALLY FOR THE FIRST PART OF NEXT WEEK. ON SATURDAY...SFC BOUNDARY WILL BE WELL SOUTH OF THE LOCAL AREA ACROSS THE OHIO RIVER VALLEY. NOT MUCH TO LATCH ONTO IN TERMS OF MID/UPPER LEVEL FORCING FOR THIS PERIOD WITH BROAD UPPER LEVEL RIDGE EXPECTED TO BE IN PLACE. SOME WEAK LOW LEVEL WARM ADVECTION/FRONTOGENESIS ASSOCIATED WITH BAROCLINIC ZONE LIKELY WILL EXTEND FROM SOUTHERN MINNESOTA INTO WEST CENTRAL INDIANA. EVEN ACROSS THE WEST HOWEVER...WOULD EXPECT SFC BASED CONVECTION WOULD BE HARD TO COME BY GIVEN WEAK LAPSE RATES IN THE 900 TO 700 HPA LAYER. WITH LACK OF CLEAR MID LEVEL FORCING MECHANISM HAVE OPTED TO MAINTAIN LOW TO MID CHANCE TSRA POPS WEST AND SLIGHT CHANCE SHRA POPS ACROSS THE EAST WHERE INSTABILITY WILL BE MUCH MORE LIMITED. ABOVE NORMAL TEMPERATURES TO CONTINUE ON SATURDAY. WEAK MID/UPPER LEVEL HEIGHT RISES ANTICIPATED FOR SUNDAY IN ADVANCE OF NEXT EASTERN PACIFIC TROUGH MOVING INTO THE NORTHERN ROCKIES WHICH POSES SOME LOWER CONFIDENCE FOR PRECIPITATION CHANCES ON SUNDAY. EASTERLY LOW LEVEL FLOW ASSOCIATED WITH SOUTHEAST CANADIAN ANTICYCLONE WILL LIKELY ALSO LIMIT MOISTURE AVAILABILITY. A LITTLE HESITANT TO REMOVE POPS COMPLETELY GIVEN PRESENCE OF LINGERING BAROCLINIC ZONE...BUT HAVE LOWERED POPS INTO LOW END CHANCE/SLIGHT CHANCE FOR SUNDAY. NEXT CHANCE OF SIGNIFICANT PRECIPITATION APPEARS TO BE IN STORE FOR MONDAY AS AMPLIFIED UPSTREAM PACIFIC TROUGH DAMPENS CENTRAL CONUS RIDGE. ELEVATED WARM FRONT WILL LIKELY SURGE BACK NORTHWARD IN RESPONSE TO THIS FEATURE WITH RENEWED SHOWER AND THUNDERSTORM CHANCES FOR LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. REMAINDER OF FORECAST APPEARS TO BE RELATIVELY UNEVENTFUL AT THIS TIME WITH TREND BACK TO SEASONABLE TEMPERATURES BEHIND THIS SYSTEM. DID ADD LOW CHANCE FOR SHOWERS TUESDAY NIGHT/WEDNESDAY AS THIS TROUGH DIGS INTO THE GREAT LAKES REGION. && .AVIATION... VFR CONDS XPCD TO CONT THROUGH THE PD. GUSTY SW WINDS WILL CONT THROUGH LT AFTN IS DEEPLY MIXED PBL BUT DIMINISH QUICKLY THIS EVENING. APCH OF OFB FM EARLIER MCS OVR IA/MO POSES CONSIDERABLE UNCERTAINTY LT THIS AFTN IN TERMS OF SPARKING POTENTIAL NEW DVLPMNT. HIGHRES GUIDANCE IS QUITE VARIED W/GREATLY DIFFERING SCENARIOS. HWVR GIVEN SIG RIDGING ALOFT AND LACK OF GREATER SYNOPTIC SCALE SPRT HERE...IT APPEARS DOUBTFUL. THUS WILL HOLD W/DRY FCST AND AMEND AS NEEDED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046. && SHORT TERM...T/NM LONG TERM...MARSILI AVIATION...MURPHY
Hazardous weather outlook, May 3, 4:55 AM EDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 AM EDT THU MAY 3 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-040900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 455 AM EDT THU MAY 3 2012 /355 AM CDT THU MAY 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHWEST PORTIONS OF THE AREA THIS AFTERNOON AND ACROSS THE ENTIRE AREA BY LATE TONIGHT. SOME OF THE STORMS COULD BE SEVERE WITH HAIL UP TO ONE INCH IN DIAMETER AND WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY THROUGH MONDAY. SOME OF THE STORMS ON FRIDAY COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-040900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 455 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. SOME STORMS MAY BE SEVERE WITH HAIL UP TO ONE INCH IN DIAMETER AND WIND GUSTS UP TO 50 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH MONDAY. SEVERE STORMS ARE POSSIBLE FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 3, 6:28 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 628 PM EDT THU MAY 3 2012 MIZ077>079-032300- BERRIEN MI-CASS MI-ST. JOSEPH MI- 628 PM EDT THU MAY 3 2012 ...STRONG THUNDERSTORMS MOVING TOWARD CASS...NORTHWESTERN ST. JOSEPH AND EXTREME EASTERN BERRIEN COUNTIES... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 7 MILES NORTHWEST OF EDWARDSBURG...OR NEAR NILES...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... DOWAGIAC... CASSOPOLIS... MARCELLUS... JUNO LAKE AND MAGICIAN LAKE... LA GRANGE...DIAMOND LAKE AND CALVIN CENTER... PENN...VANDALIA AND PARADISE LAKE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING FOR SOUTHWEST MICHIGAN. LAT...LON 4207 8560 4188 8554 4177 8623 4207 8623 TIME...MOT...LOC 2227Z 243DEG 29KT 4189 8614
Special weather statement, May 3, 6:55 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 655 PM EDT THU MAY 3 2012 MIZ078-079-032330- CASS MI-ST. JOSEPH MI- 655 PM EDT THU MAY 3 2012 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN CASS AND NORTHERN ST. JOSEPH COUNTIES... AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MARCELLUS...OR 12 MILES EAST OF DOWAGIAC...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... THREE RIVERS... MARCELLUS... CENTREVILLE... CLEAR LAKE AND COREY LAKE... HOWARDSVILLE... MOORE PARK AND FLOWERFIELD... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING FOR SOUTHWEST MICHIGAN. LAT...LON 4196 8531 4184 8590 4207 8600 4207 8531 TIME...MOT...LOC 2255Z 254DEG 29KT 4195 8584
Local storm report, May 3, 7:06 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL MARCELLUS 42.03N 85.82W
05/03/2012 M0.75 INCH CASS MI TRAINED SPOTTER
&&
BENTLEYLocal storm report, May 3, 7:23 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 N THREE RIVERS 41.97N 85.63W
05/03/2012 M1.00 INCH ST. JOSEPH MI TRAINED SPOTTER
&&
BENTLEYLocal storm report, May 3, 7:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
759 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 2 S FACTORYVILLE 42.02N 85.30W
05/03/2012 M0.88 INCH ST. JOSEPH MI AMATEUR RADIO
STRONG WINDS REPORTED AS WELL.
&&
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:15 PM EDT | Severe Thunderstorm Warning | IWX | Berrien | 45 min |
| May 3, 8:49 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 56 min |
| May 3, 8:59 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 38 min |
| May 3, 9:45 PM EDT | Special Weather Statement | IWX | Cass | 30 min |
| May 3, 9:48 PM EDT | Areal Flood Advisory | IWX | Berrien | 4 hr |
| May 3, 10:27 PM EDT | Special Weather Statement | IWX | Cass | 33 min |
| May 3, 10:53 PM EDT | Special Weather Statement | IWX | Cass | 22 min |
| May 3, 11:04 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 41 min |
| May 3, 11:24 PM EDT | Special Weather Statement | IWX | Branch, Saint Joseph | 36 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.